# SDR SIMA20160725002

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 39,267 hours, 35,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12608
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION,  FOUND LAST THREE EMERGENCY FLOOR LIGHT STRIPS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHTING  BATTERY AND BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04. OPS CHECKED GOOD.
